# SDR USAAD99136

- Difficulty date: September 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48154
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - THE LAST FOUR SEAT ROWS AND THE ENTIRE TAIL SECTION EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE REPAIRED A CHAFFED WIRE AT SEAT ASSEMBLY 21 E/F.  (M)
